On mappings of Hausdorff spaces
Doklady Akademii Nauk, Tome 219 (1974) no. 5, pp. 1057-1060
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1974_219_5_a7,
author = {A. V. Ivanov},
title = {On mappings of {Hausdorff} spaces},
journal = {Doklady Akademii Nauk},
pages = {1057--1060},
year = {1974},
volume = {219},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1974_219_5_a7/}
}
A. V. Ivanov. On mappings of Hausdorff spaces. Doklady Akademii Nauk, Tome 219 (1974) no. 5, pp. 1057-1060. http://geodesic.mathdoc.fr/item/DAN_1974_219_5_a7/